# SDR DALA2022042002760

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 88,128 hours, 40,686 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Access Door
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 ON ARRIVAL FOUND RT ENG STARTER VALVE ACCESS DOOR MISSING. CORRECTIVE ACTION: REPLACED DOOR PER A320 AMM 71-13. OK FOR SERVICE. (6183530)
